Carmichael, Richard D.
Distributional boundary values in 𝔇 L p ' . II
Rendiconti del Seminario Matematico della Università di Padova, Tome 45 (1971) , p. 249-277
Zbl 0229.46042 | MR 301507 | 3 citations dans Numdam
⇒ partie précédente Distributional boundary values in 𝔇 L p '
⇒ partie suivante Distributional boundary values in 𝔇 L p ' . III
URL stable : http://www.numdam.org/item?id=RSMUP_1971__45__249_0

Bibliographie

[1] Carmichael, Richard D.: Distributional Boundary Values in D'Lp, Rendiconti Sem. Mat. Università di Padova, 43 (1970), pp. 35-53. Numdam | MR 278064 | Zbl 0235.46063

[2] Hille, E., and Tamarkin, J.D.: On a Theorem of Paley and Wiener, Annals of Math., 34 (1933), pp. 606-614. JFM 59.0424.01 | MR 1503128

[3] Hille, E., and Tamarkin, J.D.: A Remark on Fourier Transforms and Functions Analytic in a Half-Plane, Compositio Math., 1 (1934), pp. 98-102. Numdam | JFM 60.0347.01

[4] Tillmann, H.G.: Distributionen als Randverteilungen analytischer Funktionen. II, Math. Zeitschift, 76 (1961), pp. 5-21. MR 125441 | Zbl 0097.09603

[5] Luszczki, Z., and Zielezny, Z.: Distributionen Der Raume D'Lp Als Randverteilungen Analytischer Funktionen, Colloquim Math., 8 (1961), pp. 125-131. MR 126718 | Zbl 0201.16401

[6] Beltrami, E.J., and Wohlers, M.R.: Distributional Boundary Value Theorems and Hilbert Transforms, Arch. Rational Mech. Anal., 18 (1965), pp. 304-309. MR 179611 | Zbl 0151.18204

[7] Beltrami, E.J., and Wohlers, M.R.: Distributional Boundary Values of Functions Holomorphic in a Half Plane, J. Math. Mech., 15 (1966), pp. 137-146. MR 193246 | Zbl 0151.18301

[8] Beltrami, E.J., and Wohlers, M.R.: Distributions and the Boundary Values of Analytic Functions, Academic Press, New York, 1966. MR 208362 | Zbl 0186.19202

[9] Beltrami, E.J., and Wohlers, M.R.: The Cauchy Integral of Tempered Distributions and Some Theorems on Analytic Continuation, SIAM J. Appl. Math., 15 (1967), pp. 1077-1087. MR 236361 | Zbl 0164.15501

[10] Schwartz, L.: Théorie des Distributions, Hermann, Paris, 1966. Zbl 0149.09501 | MR 209834 | Zbl 0962.46025

[11] Hörmander, L.: Linear Partial Differential Operators, Springer-Verlag, Berlin, 1963. MR 404822 | Zbl 0108.09301

[12] Vladimirov, V.S.: Methods of the Theory of Functions of Several Complex Variables, M.I.T. Press, Cambridge, Mass., 1966. MR 201669

[13] Carmichael, Richard D.: Functions Analytic in an Octant and Boundary Values of Distributions, J. Math. Analysis Appl., to appear 1971. Zbl 0206.12502 | MR 283566 | Zbl 0201.45001

[14] Hoffman, Kenneth: Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. Zbl 0117.34001 | MR 133008 | Zbl 0734.46033

[15] Titchmarsh, E.C.: Introduction to the Theory of Fourier Integrals, 2nd. Edition, Oxford Press, London, 1948. JFM 63.0367.05

[16] Hille, E.: Analytic Function Theory, Vol. II, Ginn and Company, New York, 1962. MR 201608 | Zbl 0102.29401

[17] Zygmund, A.: On the Boundary Values of Functions of Several Complex Variables, Fundamenta Math., 36 (1949), pp. 207-235. | MR 35832 | Zbl 0040.19201

[18] Zygmund, A.: Trigometric Series, Vols. I and II, 2nd. Edition, Cambridge University Press, London, 1968. MR 236587

[19] Bremermann, H.: Distributions, Complex Variables, and Fourier Transforms, Addison-Wesley, Reading, Mass., 1965. MR 208364 | Zbl 0151.18102

[20] Carmichael, Richard D.: Distributions as the Boundary Values of Analytic Functions, Proc. Japan Acad., 45 (1969), pp. 861-865. MR 262819 | Zbl 0198.46505

[21] Carmichael, Richard D.: Distributional Boundary Values of Functions Analytic in Tubular Radial Domains, Indiana U. Math. J. (formely J. Math. Mech.), to appear April, 1971. MR 414918 | Zbl 0207.12403

[22] Bochner, S., and Martin, W.T.: Several Complex Variables, Princeton University Press, Princeton, N. J., 1948. MR 27863 | Zbl 0041.05205